Global Solutions for the Kuramoto-Sivashinsky Equation Posed on Unbounded 3D Grooves

Authors

  • N.A. Larkin Department of Mathematics, State University of Maringá, Pr, AV. Colombo 5790, 87020-900, Maringá, Parana, Brazil http://orcid.org/0000-0002-3993-1190

DOI:

https://doi.org/10.37256/cm.2420211075

Keywords:

kuramoto-sivashinsky equation, global solutions, decay in unbounded domains

Abstract

Initial boundary value problems for the three-dimensional Kuramoto-Sivashinsky equation posed on unbounded 3D grooves (that may serve as mathematical models for wildfires) were considered. The existence and uniqueness of global strong solutions as well as their exponential decay have been established.

Downloads

Published

2021-10-08

How to Cite

1.
Larkin N. Global Solutions for the Kuramoto-Sivashinsky Equation Posed on Unbounded 3D Grooves. Contemp. Math. [Internet]. 2021 Oct. 8 [cited 2024 Jul. 18];2(4):293-30. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/1075